Metrika

, Volume 23, Issue 1, pp 101–115

Consistent estimation of a regression with errors in the variables

  • H. Schneeweiß
Veröffentlichungen

DOI: 10.1007/BF01902854

Cite this article as:
Schneeweiß, H. Metrika (1976) 23: 101. doi:10.1007/BF01902854

Summary

As is well known, least squares estimates of regression coefficients are inconsistent if the variables are measured with random errors. In the classical case of known variances and covariances for these error variables, consistent estimates can be derived. It is shown that these estimators generally have a joint asymptotic normal distribution, the covariance matrix of which is derived. No use is made of normality assumptions, but knowledge of the third and fourth moments of error variables is utilized.

Copyright information

© Physica-Verlag Rudolf Liebing KG 1976

Authors and Affiliations

  • H. Schneeweiß
    • 1
  1. 1.Seminar für Ökonometrie und Statistik der Universität MünchenMünchen